On the theory of high-order evolution equations
Doklady Akademii Nauk, Tome 206 (1972) no. 4, pp. 780-783
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_4_a1,
author = {M. G. Gasymov},
title = {On the theory of high-order evolution equations},
journal = {Doklady Akademii Nauk},
pages = {780--783},
year = {1972},
volume = {206},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_4_a1/}
}
M. G. Gasymov. On the theory of high-order evolution equations. Doklady Akademii Nauk, Tome 206 (1972) no. 4, pp. 780-783. http://geodesic.mathdoc.fr/item/DAN_1972_206_4_a1/